When I was 18, I did a short round of Accutane to get my acne under control. At the same time, I was prescribed the birth control pill Orthocept. The combination of the two sorted out my acne problem completely... I went from feeling like a monster to receiving compliments on my skin. After 7 years on Orthocept, I had to switch pills due to reasons unrelated to acne. My doctor put me on Yasmin, stating that it could be even better than Orthocept. He was right! I had no initial breakout and my skin remained clear and soft!
Fast forward to March 2011... I decided that, in my late twenties, I wanted to try being hormone-free after being on Yasmin for 2 years. SO I stopped.
My skin's texture changed after about 4 months off of the pill, and in September 2011, I started breaking out on my face worse than ever before. I was so upset... So in October 2011, I went back on Orthocept. No luck - my acne became cystic.
So in January 2012, I went back on Yasmin. I am now 2 weeks into my fourth pack of Yasmin and my acne is showing no signs of going away. Just as pimples begin to settle, new ones appear. I have active spots on my face that have been there since January.
I just don't know what to do.
Will Yasmin work again? Should I give it more time? Should I look for a new solution?
Edited by sanssucres, 12 April 2012 - 05:02 PM.